Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a consumer concerning her 16 year old daughter allergy to cinnamon and with a history of an allergic reaction (eye redness) to neomycin (manufacturer unknown) who in August 2007, was vaccinated with first 0.5mL dose of GARDASIL (route and lot number not reported). There was no concomitant medication. After a couple of days the patient experienced severe joint pain that she could not get up from bed and was unable to walk. Patient was given steroid injection in her feet and knees and for almost a year she was in wheel chair. The patient was given the second dose of GARDASIL (route and lot number not reported) in August 2008 and in November 2008, she was diagnosed with "polyarticular JIAR (Rheumatoid arthritis)". The patient''s mother also stated that her daughter had abnormal cervical cells and small vaginal lesion. The patient''s mother stated that soon her daughter will be getting steroid injection on her hands because she is unable to lift them. At the time of reporting the patient had not recovered from the events. Upon internal review polyarticular JIARS+ (Rheumatoid arthritis) and unable to walk were considered to be disabling. Additional information has been requested. 8/24/09 Consultant records received DOS 8/20/08 to 8/4/09. Assessment: Enthesopathy, amplified musculoskeletal pain. Polyarticular JIA RF(+). Patient with acquired acanthosis nigrans and obesity presents with knee, foot and neck pain. ''Walks like a duck''. Feet swollen. Nighttime awakenings secondary to pain. Stressed. Enthesitis multiple sites lower extremities and back. Torn medial menisc knee. Joint effusion. Anemia. Moodiness, anger and bruising. Joint stiffness. Feet turn blue. Wheezing. Pneumonia. Shoulder pain. Limp.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166